skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Planar Disjoint Paths in Linear Time

Golovach, Petr A. ; Kolliopoulos, Stavros G. ; Stamoulis, Giannos ; Thilikos, Dimitrios M.

Texto completo disponível

2
Material Type:
Artigo
Adicionar ao Meu Espaço

A complexity dichotomy for hitting connected minors on bounded treewidth graphs: the chair and the banner draw the boundary

Baste, Julien ; Sau, Ignasi ; Thilikos, Dimitrios M.

Texto completo disponível

3
Material Type:
Artigo
Adicionar ao Meu Espaço

Hitting Topological Minor Models in Planar Graphs is Fixed Parameter Tractable

Golovach, Petr A. ; Stamoulis, Giannos ; Thilikos, Dimitrios M.

Texto completo disponível

4
Material Type:
Artigo
Adicionar ao Meu Espaço

Cutwidth: Obstructions and Algorithmic Aspects

Giannopoulou, Archontia ; Pilipczuk, Michał ; Raymond, Jean-Florent ; Thilikos, Dimitrios M ; Wrochna, Marcin Raymond, Jean-Florent (Editor)

Algorithmica, February 2019, Vol.81(2), pp.557-588 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

Minor-Obstructions for Apex-Pseudoforests

Leivaditis, Alexandros ; Singh, Alexandros ; Stamoulis, Giannos ; Thilikos, Dimitrios M. ; Tsatsanis, Konstantinos

Texto completo disponível

6
Material Type:
Artigo
Adicionar ao Meu Espaço

Minimum Reload Cost Graph Factors

Baste, Julien ; Gözüpek, Didem ; Shalom, Mordechai ; Thilikos, Dimitrios M.

Texto completo disponível

7
Material Type:
Artigo
Adicionar ao Meu Espaço

Data-compression for Parametrized Counting Problems on Sparse graphs

Kim, Eun Jung ; Serna, Maria ; Thilikos, Dimitrios M.

Texto completo disponível

8
Material Type:
Artigo
Adicionar ao Meu Espaço

A Menger-like property of tree-cut width

Giannopoulou, Archontia C. ; Kwon, O-Joung ; Raymond, Jean-Florent ; Thilikos, Dimitrios M.

Texto completo disponível

9
Material Type:
Artigo
Adicionar ao Meu Espaço

Structure and Enumeration of K4-minor-free links and link diagrams

Rué, Juanjo ; Thilikos, Dimitrios M ; Velona, Vasiliki

Electronic Notes in Discrete Mathematics, July 2018, Vol.68, pp.119-124 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Structure and enumeration of K4-minor-free links and link-diagrams

Rué, Juanjo ; Thilikos, Dimitrios M. ; Velona, Vasiliki

Texto completo disponível

Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (134)

Refinar Meus Resultados

Tipo de Recurso 

  1. Artigos  (166)
  2. Anais de Congresso  (46)
  3. Recursos Textuais  (14)
  4. Book Chapters  (9)
  5. Livros  (5)
  6. Outros  (1)
  7. Mais opções open sub menu

Data de Publicação 

De até
  1. Antes de2002  (10)
  2. 2002Até2005  (14)
  3. 2006Até2009  (20)
  4. 2010Até2014  (102)
  5. Após 2014  (86)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.